American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[2] Elon Rimon and Daniel E. Koditschek. The construction of analytic diffeomorphisms for exact robot navigation on star worlds . Trans. Amer. Math. Soc. 327 (1991) 71-116. MR 1012512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1